22
IRUS Total
Downloads

Smooth rational surfaces violating Kawamata–Viehweg vanishing

File Description SizeFormat 
Cascini_et_al-2017-European_Journal_of_Mathematics.pdfPublished version421.89 kBAdobe PDFView/Open
Title: Smooth rational surfaces violating Kawamata–Viehweg vanishing
Authors: Cascini, P
Tanaka, H
Item Type: Journal Article
Abstract: We show that over any algebraically closed field of positive characteristic, there exists a smooth rational surface which violates Kawamata–Viehweg vanishing.
Issue Date: 1-Mar-2018
Date of Acceptance: 12-Dec-2016
URI: http://hdl.handle.net/10044/1/54353
DOI: https://dx.doi.org/10.1007/s40879-016-0127-z
ISSN: 2199-675X
Publisher: Springer
Start Page: 162
End Page: 176
Journal / Book Title: European Journal of Mathematics
Volume: 4
Issue: 1
Copyright Statement: © The Author(s) 2017. Open Access: This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/L018667/1
Publication Status: Published
Open Access location: http://www.readcube.com/articles/10.1007/s40879-016-0127-z?author_access_token=EMDNVo23RPlrqMBHy-bX2_e4RwlQNchNByi7wbcMAY7yr4Yu0EciNIImuWUw8CZdEgFlF0nSYU3z9paP8326WNiUrirvqQ6FpguY1gXQmWqyHq4WX0x4-tr28pHa7HHfQEH6ZP4LeCXBlyQxDuhPvA==
Online Publication Date: 2017-01-25
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences